MAUDE Adverse Event Report: Arthrex, Inc. SUTURE ANCHOR, PEEK PUSHLOCK; BONE FIXATION SCREW/PLATE

Arthrex, Inc. SUTURE ANCHOR, PEEK PUSHLOCK; BONE FIXATION SCREW/PLATE
Model Number SUTURE ANCHOR, PEEK PUSHLOCK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 08-sep-2026, an arthrex subsidiary employee reported via email that an ar-1923ps suture anchor, peek pushlock (2.9 mm x 15.5 mm), experienced an issue during an ankle procedure performed on 02-sep-2026.A #2 fiberwire was passed using a suturelasso and secured with a pushlock anchor.During fixation assessment, the anchor appeared secure; however, the sutures did not provide the expected fixation.Further evaluation revealed that the tip of the anchor had broken off while the sutures remained within the anchor hole.A second anchor was implanted; however, adequate suture fixation was again not achieved.The sutures were re-passed using a suturelasso, and during fixation it was observed that the anchor had shifted out of position.The anchor was completely removed with the suture intact.The anchor site was re-prepared, and another anchor was implanted.The sutures were again passed using a suturelasso, and adequate final fixation was confirmed.The procedure was completed successfully.Due to the complication encountered during the procedure, an additional dose of anesthesia was administered.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
SUTURE ANCHOR, PEEK PUSHLOCK
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50801389
Report Number1220246-2026-04770
Device Sequence Number8643682
Product Code MBI
UDI-Device Identifier00888867023147
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K251145
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, PEEK PUSHLOCK
Device Catalogue NumberAR-1923PS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown